# SDR SWIA201438297

- Difficulty date: June 20, 2014
- Submitted: June 24, 2014
- Operation: Air carrier
- Aircraft: N820SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 15108
- Aircraft time: 20,290 hours, 12,377 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Failed
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYDRALIC NR 1 LOW PRESSURE CAUTION MESSAGE DURING DESCENT.  AFTER TURNING ON HYD 1B PUMP PER THE QRH, RECEIVED HYD EDP 1A CAUTION MESSEGE.  HYD FLUID RESERVOIR INDICATES 5 PERCENT.  R & R NR 1 EDP IAW AMM.
